Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

On parameterized toric codes

APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 2021 (Journal Indexed in SCI) identifier identifier

Gluing semigroups and strongly indispensable free resolutions

INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol.29, no.2, pp.263-278, 2019 (Journal Indexed in SCI) identifier identifier

BETTI NUMBERS FOR CERTAIN COHEN-MACAULAY TANGENT CONES

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.99, no.1, pp.68-77, 2019 (Journal Indexed in SCI) identifier identifier

LIFTINGS OF A MONOMIAL CURVE

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.98, no.2, pp.230-238, 2018 (Journal Indexed in SCI) identifier identifier

Toric codes and lattice ideals

FINITE FIELDS AND THEIR APPLICATIONS, vol.52, pp.243-260, 2018 (Journal Indexed in SCI) identifier identifier

On pseudo symmetric monomial curves

COMMUNICATIONS IN ALGEBRA, vol.46, no.6, pp.2561-2573, 2018 (Journal Indexed in SCI) identifier identifier

Multigraded Hilbert functions and toric complete intersection codes

JOURNAL OF ALGEBRA, vol.459, pp.446-467, 2016 (Journal Indexed in SCI) identifier identifier

Toric ideals of simple surface singularities

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1057-1069, 2015 (Journal Indexed in SCI) identifier identifier

Equations Defining Recursive Extensions as Set Theoretic Complete Intersections

TOKYO JOURNAL OF MATHEMATICS, vol.38, no.1, pp.273-282, 2015 (Journal Indexed in SCI) identifier identifier

On free resolutions of some semigroup rings

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.218, no.6, pp.1107-1116, 2014 (Journal Indexed in SCI) identifier identifier

Extensions of Toric Varieties

ELECTRONIC JOURNAL OF COMBINATORICS, vol.18, no.1, 2011 (Journal Indexed in SCI) identifier identifier

Hilbert basis of the Lipman semigroup

COMPTES RENDUS MATHEMATIQUE, vol.348, pp.1311-1314, 2010 (Journal Indexed in SCI) identifier identifier

GLUING AND HILBERT FUNCTIONS OF MONOMIAL CURVES

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.137, no.7, pp.2225-2232, 2009 (Journal Indexed in SCI) identifier identifier

On Symmetric Monomial curves in P-3

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.2, pp.107-110, 2009 (Journal Indexed in SCI) identifier

PRODUCING SET-THEORETIC COMPLETE INTERSECTION MONOMIAL CURVES IN P-n

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.137, no.4, pp.1223-1233, 2009 (Journal Indexed in SCI) identifier

Refereed Congress / Symposium Publications in Proceedings

Evaluation Codes on Toric Varieties

International Conference on Mathematical Studies and Applications 2018, Karaman, Turkey, 4 - 06 October 2018

On Pseudo Symmetric Monomial Curves

International meeting on numerical semigroups with applications, Levico Terme, Italy, 4 - 08 July 2016

Indispensable free resolutions

ANTALYA ALGEBRA DAYS 17, 20 - 24 May 2015